# SDR UIEA00036

- Difficulty date: August 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: BACR15BB5D5
- Condition: Sheared
- Location: Fuselage
- Part time: 4,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SATCOM RACK E-42 PER ATLAS EO 4453A003, TWO RIVETS WERE FOUND SHEARED ON VERTICAL SUPPORT BRACE AT STATION 1660, FRAME ATTACHMENT END IN THE VICINITY OF STRINGER 0.  RIVETS REPLACED PER SRM 51-70-11.  (M)
